# SDR DL73K990504

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Component: 5374AD
- Stage of operation: TO
- Nature of condition: M, B
- Precautionary procedure: C, D, H

## Discrepancy

DISCONTINUED TAKEOFF DUE TO ELECTRICAL ODOR IN AFT GALLEY.  F/A REPORTED C/B PANEL WARM TO TOUCH.  TURNED OFF GALLEY PWR AND RETURNED TO GATE.  INSPECTED AFT GALLEY C/B PANEL AND WIRING, REPLACED BOTH COFFEEMAKERS AS A PRECAUTION.  ALSO, CLEANED COFFEE RESIDUE FROM BENEATH COFFEEMAKERS.  APPLIED ELECTRICAL PWR, SYS OPS NORMAL.
